• Cocycle Superrigidity and Group Actions on Stably Finite C*-Algebras 

      [OWP-2017-01] Gardella, Eusebio; Lupini, Martino (Mathematisches Forschungsinstitut Oberwolfach, 2017-01-17)
      Let $\Lambda $ be a countably infinite property (T) group, and let $D$ be UHF-algebra of infinite type. We prove that there exists a continuum of pairwise non (weakly) cocycle conjugate, strongly outer actions of $\Lambda ...
    • Numerical Invariants and Moduli Spaces for Line Arrangements 

      [OWP-2017-02] Dimca, Alexandru; Ibadula, Denis; Măcinic, Daniela Anca (Mathematisches Forschungsinstitut Oberwolfach, 2017-02-01)
      Using several numerical invariants, we study a partition of the space of line arrangements in the complex projective plane, given by the intersection lattice types. We offer also a new characterization of the free plane ...
    • The Index of Singular Zeros of Harmonic Mappings of Anti-Analytic Degree One 

      [OWP-2017-03] Luce, Robet; Sète, Olivier (Mathematisches Forschungsinstitut Oberwolfach, 2017-02-02)
      We study harmonic mappings of the form $f(z) = h(z) - \overline{z}$, where $h$ is an analytic function. In particular we are interested in the index (a generalized multiplicity) of the zeros of such functions. Outside the ...
    • Abstract Bivariant Cuntz Semigroups 

      [OWP-2017-04] Antoine, Ramon; Perera, Francesc; Thiel, Hannes (Mathematisches Forschungsinstitut Oberwolfach, 2017-02-13)
      We show that abstract Cuntz semigroups form a closed symmetric monoidal category. Thus, given Cuntz semigroups $S$ and $T$, there is another Cuntz semigroup $((S,T))$ playing the role of morphisms from $S$ to $T$. Applied ...
    • On the Markov inequality in the $L_2$-norm with the Gegenbauer weight 

      [OWP-2017-05] Nikolov, Geno P.; Shadrin, Alexei (Mathematisches Forschungsinstitut Oberwolfach, 2017-02-22)
      Let $w_{\lambda}(t) := (1-t^2)^{\lambda-1/2}$, where ${\lambda} > -\frac{1}{2}$, be the Gegenbauer weight function, let $\|\cdot\|_{w_{\lambda}}$ be the associated $L_2$-norm, $$ |f\|_{w_{\lambda}} = \left\{\int_{-1}^1 ...
    • Locally Compact Abelian p-Groups Revisited 

      [OWP-2017-06] Herfort, Wolfgang; Hofmann, Karl Heinrich; Kramer, Linus (Mathematisches Forschungsinstitut Oberwolfach, 2017-03-03)
      Even though the structure of locally compact abelian groups is generally considered to be rather thoroughly known through a wealth of publications, one keeps encountering corners that are not elucidated in up-to-date ...
    • Holonomy Groups of $G_2^*$-Manifolds 

      [OWP-2017-07] Fino, Anna; Kath, Ines (Mathematisches Forschungsinstitut Oberwolfach, 2017-03-07)
      We classify the holonomy algebras of manifolds admitting an indecomposable torsion free $G_2^*$-structure, i.e. for which the holonomy representation does not leave invariant any proper non-degenerate subspace. We realize ...
    • Analysis and Simulation of a New Multi-Component Two-Phase Flow Model with Phase Transitions and Chemical Reactions 

      [OWP-2017-08] Hantke, Maren; Müller, Siegfried (Mathematisches Forschungsinstitut Oberwolfach, 2017-03-15)
      A class-II model for multi-component mixtures recently introduced in D. Bothe, W. Dreyer, Continuum thermodynamics of chemically reacting fluid mixtures, Acta Mech., 226 (2015), 1757–1805 is investigated for simple mixtures. ...
    • Some Results on Reducibility of Parabolic Induction for Classical Groups 

      [OWP-2017-09] Lapid, Erez; Tadić, Marko (Mathematisches Forschungsinstitut Oberwolfach, 2017-03-30)
      Given a (complex, smooth) irreducible representation $\pi$ of the general linear group over a non-archimedean local field and an irreducible supercuspidal representation $\sigma$ of a classical group, we show that ...
    • Freeness of Multi-Reflection Arrangements via Primitive Vector Fields 

      [OWP-2017-10] Hoge, Torsten; Mano, Toshiyuki; Röhrle, Gerhard; Stump, Christian (Mathematisches Forschungsinstitut Oberwolfach, 2017-04-20)
      In 2002, Terao showed that every reflection multi-arrangement of a real reflection group with constant multiplicity is free by providing a basis of the module of derivations. We first generalize Terao's result to ...
    • On Vietoris-Rips Complexes of Ellipses 

      [OWP-2017-11] Adamaszek, Michal; Adams, Henry; Reddy, Samadwara (Mathematisches Forschungsinstitut Oberwolfach, 2017-04-25)
      For $X$ a metric space and $r > 0$ a scale parameter, the Vietoris–Rips complex $VR_<(X; r)$ (resp. $VR_≤(X; r)$) has $X$ as its vertex set, and a finite subset $\sigma \subseteq X$ as a simplex whenever the diameter of ...
    • On Unipotent Radicals of Pseudo-Reductive Groups 

      [OWP-2017-12] Bate, Michael; Martin, Benjamin; Röhrle, Gerhard; Stewart, David I. (Mathematisches Forschungsinstitut Oberwolfach, 2017-04-27)
      We establish some results on the structure of the geometric unipotent radicals of pseudo-reductive k-groups. In particular, let $k'$ be a purely inseparable field extension of k of degree $p^e$ and let $G$ denote the ...
    • Overlap Synchronisation in Multipartite Random Energy Models 

      [OWP-2017-13] Genovese, Giuseppe; Tantari, Daniele (Mathematisches Forschungsinstitut Oberwolfach, 2017-04-29)
      In a multipartite random energy model, made of coupled GREMs, we determine the joint law of the overlaps in terms of the ones of the single GREMs. This provides the simplest example of the so-called synchronisation of the ...
    • Inductive Freeness of Ziegler’s Canonical Multiderivations for Reflection Arrangements 

      [OWP-2017-14] Hoge, Torsten; Röhrle, Gerhard (Mathematisches Forschungsinstitut Oberwolfach, 2017-04-30)
      Let $A$ be a free hyperplane arrangement. In 1989, Ziegler showed that the restriction $A''$ of $A$ to any hyperplane endowed with the natural multiplicity is then a free multiarrangement. We initiate a study of the stronger ...
    • Linear Syzygies, Hyperbolic Coxeter Groups and Regularity 

      [OWP-2017-15] Constantinescu, Alexandru; Kahle, Thomas; Varbaro, Matteo (Mathematisches Forschungsinstitut Oberwolfach, 2017-05-24)
      We build a new bridge between geometric group theory and commutative algebra by showing that the virtual cohomological dimension of a Coxeter group is essentially the regularity of the Stanley–Reisner ring of its nerve. ...
    • Matrix Elements of Irreducible Representations of SU(n+1) x SU(n+1) and Multivariable Matrix-Valued Orthogonal Polynomials 

      [OWP-2017-16] Koelink, Erik; van Pruijssen, Maarten; Román, Pablo Manuel (Mathematisches Forschungsinstitut Oberwolfach, 2017-06-14)
      In Part 1 we study the spherical functions on compact symmetric pairs of arbitrary rank under a suitable multiplicity freeness assumption and additional conditions on the branching rules. The spherical functions are ...
    • The Pseudo-Hyperresolution and Applications 

      [OWP-2017-17] Nguyen, The Cuong (Mathematisches Forschungsinstitut Oberwolfach, 2017-07-04)
      Resolving objects in an abelian category by injective (projective) resolutions is a fundamental problem in mathematics, and this article aims at introducing a particular solution called “Pseudo-hyperresolutions”. This ...
    • Counting Curves on Toric Surfaces Tropical Geometry & the Fock Space 

      [OWP-2017-18] Cavalieri, Renzo; Johnson, Paul; Markwig, Hannah; Ranganathan, Dhruv (Mathematisches Forschungsinstitut Oberwolfach, 2017-07-17)
      We study the stationary descendant Gromov–Witten theory of toric surfaces by combining and extending a range of techniques – tropical curves, floor diagrams, and Fock spaces. A correspondence theorem is established between ...
    • Reducing sub-modules of the Bergman module $\mathbb A^{(\lambda)}(\mathbb D^n)$ under the action of the symmetric group 

      [OWP-2017-19] Biswas, Shibananda; Ghosh, Gargi; Misra, Gadadhar; Roy, Subrata Shyam (Mathematisches Forschungsinstitut Oberwolfach, 2017-07-20)
      The weighted Bergman spaces on the polydisc, $\mathbb A^{(\lambda)}(\mathbb D^n)$, $\lambda>0,$ splits into orthogonal direct sum of subspaces $\mathbb P_{\boldsymbol p}\big(\mathbb A^{(\lambda)}(\mathbb D^n)\big)$ indexed ...
    • An Extension Problem and Trace Hardy Inequality for the Sublaplacian on H-Type Groups 

      [OWP-2017-20] Roncal, Luz; Thangavelu, Sundaram (Mathematisches Forschungsinstitut Oberwolfach, 2017-07-24)
      In this paper we study the extension problem for the sublaplacian on a H-type group and use the solutions to prove trace Hardy and Hardy inequalities for fractional powers of the sublaplacian.